About this Journal Submit a Manuscript Table of Contents
Discrete Dynamics in Nature and Society
Volume 2013 (2013), Article ID 592821, 12 pages
http://dx.doi.org/10.1155/2013/592821
Research Article

Survival and Stationary Distribution in a Stochastic SIS Model

1College of Science, University of Shanghai for Science and Technology, Shanghai 200093, China
2Shanghai Medical Instrumentation College, Shanghai 200093, China

Received 10 October 2013; Accepted 12 November 2013

Academic Editor: Zhen Jin

Copyright © 2013 Yanli Zhou et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [1 citation]

The following is the list of published articles that have cited the current article.

  • Yan Zhang, Shujing Gao, Kuangang Fan, and Yanfei Dai, “On the dynamics of a stochastic ratio-dependent predator–prey model with a specific functional response,” Journal of Applied Mathematics and Computing, 2014. View at Publisher ยท View at Google Scholar